# SDR SWAA2023051130206

- Difficulty date: April 21, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500C S-26L AFT CLIP CRACKED P/N:143A7502-157.<[01] PARTIALLY INSTALLED NEW CLIPS WAITING FOR BAFFLE INST. AT STA 500C LBL21 IN REF B-737 SRM 51-40-02-06-0.;[02] REMOVED AND REPLACED CLIP AT FWD CARGO COMPARTMENT STA 500C STR 26L AFT SIDE PER 51-40-02-0G-0 AND DWG 143A7505.  CORRECTION TO STEP #1 CORRECT REFERENCE FOR WORK ACCOMPLISHED IS SRM 51-40-02-0G-0 AND DWG 143A7505.;[03] VERIFIED STEP 2
